# SDR SWAA2021091003811

- Difficulty date: August 5, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Bs 293
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AROUND FASTENERS ON BEAR STRAP (2EA) LOCATED BETWEEN BS 293 TO BS 293.5 AND BETWEEN STR 8 AND STR 9 RH SIDE IN FWD GALLEY AREA LENGTH (1) CRACK 0.260 INCH; LENGTH (2) CRACK IS 0 ; 2021-368567 / [01] TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022240; DUE DATE: 01-DEC-21.; [02] TOOL USED PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [03] TOOL USED CALIB PIE DE REY P/N : DIGITAL 150 S/N : AE- 412599 DUE DATE : 21-MAY-22; [04] TOOL USED: MICROMETER P/N: 293-831; S/N: 35031311; DUE DATE: 18-AUG-21; SMALL HOLE GAUGES P/N: 154-901; S/N: AE-412972; DUE DATE: 28-JUL-22; [05] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.; [06] TOOL USED CALIPER PN: 500-172-20 SN: B21015879 DUE DATE : 10-AUG-22; [07] ULTRASOUND MEASURED ON AFFECTED AREA OF BEARSTRAP IAW NDT MANUAL PART 4 51-00-00 PROCEDURE 3 THICKNESS= 0.090 INCH. TOOL USED ULTRASONIC GAGE P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22.; [08] TOOL USED: BENCH TOP SCALE P/N: DSY-1100 ; S/N: 37057 DUE DATE : 07-MAY-22; [09] REPAIRED BEAR STRAP LOCATED BETWEEN BS 293 TO BS 293.5 AND BETWEEN STR 8 AND STR 9 RH SIDE IN FWD GALLEY AREA IAW EA 21-153-02363; [10] TASK CARD COMPLETED  RII
